Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kool

Another tazorac question..

right now my derm has put me on tazorac in the morning and then benzamycin at night. The thing is I have bad experience with the benzamycin so I have not been taking it and I am wondering if tazorac alone can still be effective for me

thank you

Share this post


Link to post
Share on other sites

tazorac does not make my face red but my skin definetly burns now especially when i just rub it. Even after a shower when I rub my face with a towel it burns. I also have chapped lips but not sure if it is from that though it might just be from the weather here I go outside a lot. I really hope this stuff works because if it doesn't I am going to go on accutane.

Share this post


Link to post
Share on other sites

... .1% cream every night and my face doesn't turn red and I have had a pimple in a long time :D/ , however my face does burn sometimes the next morning when I wash my face and dry it with a towel so now I just pat it with a towel and then let it air dry. My skin occasionally peels too but it is not that bad and hey, I don't have breakouts so I will take a little burn and skin peeling any day over a breakout.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×